advertisement
Question
Posted by: Mirena | 2008/09/29

Frustrated

I had my Mirena put in at the beginning of this month. I HAVE NOT STOPPED BLEEDING SINCE!!!!!

The bleeding is not heavy...very light. But it' s REALLY getting SO frustrating! I know that one of the common side effects of the Mirena is irrgular bleeding, and I' ve been very patient considering this. But I can' t take this bleeding anymore! My hubby is also getting frustrated, and so am I. We haven' t been able to do it for a month now, and we' re a newly married couple!

How much longer is this period going to go on for?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Unfortunataly, in some women, this goes on for several months. There is no reason not to have intercourse while you are having light bleeding.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement